Lovastatin-induced, acquired ichthyosis


Baykal C. , Korkmaz Y., Kavak A.

EUROPEAN JOURNAL OF DERMATOLOGY, cilt.6, ss.581-583, 1996 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 6 Konu: 8
  • Basım Tarihi: 1996
  • Dergi Adı: EUROPEAN JOURNAL OF DERMATOLOGY
  • Sayfa Sayıları: ss.581-583

Özet

A renal transplant patient who had been receiving immunosuppressive treatment and ranitidine for one year developed ichthyosis after one month of lovastatin therapy. The causes that may lead to the development of dermatoses are discussed. The clinical condition in this case is most likely attributable to lovastatin. Other cholesterol-lowering drugs have reportedly been associated with acquired ichthyosis, but to our knowledge this is the first report describing an association between acquired ichthyosis and lovastatin. The immunosuppressive treatment and ranitidine are thought to be the other facilitating factors in the development of acquired ichthyosis.